# SDR MASA2013081757316

- Difficulty date: August 17, 2013
- Submitted: August 17, 2013
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 24,112 hours, 19,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT INOPERATIVE.   MX R & R  FLASHLIGHT BATTERIES.
